MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that a gore® excluder® aaa endoprostheses was used to treat a patient with an abdominal aortic aneurysm.The surgeon accidentally covered the left common iliac artery with the stent (plc201400).It was reported that the surgeon did not try to correct the coverage.No patient consequences was reported.
 
Additional Manufacturer Narrative
Concomitant medical products: gore® excluder® aaa endoprosthesis stent graft trunk ipsilateral leg c3 endoprosthesis (rlt281412, 24226877 (right side)).Gore® excluder® aaa endoprosthesis stent graft contralateral leg endoprosthesis (plc271000, 24109078 (right)).Gore® excluder® aaa endoprosthesis stent graft iliac extender endoprosthesis (pll161407, 23449359 (left)).(b)(4).Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to occlusion of device or native vessel.
 
Additional Manufacturer Narrative
B5: update describe event or problem.Images was requested but not provided.Corrected h6: updated investigation conclusions code from 4311 to 61 - unintended use error caused or contributed to event.Code 4311 should be removed as it was inadvertently entered.
 
Event or Problem Description
It was reported to gore that a gore® excluder® aaa endoprostheses was used to treat a patient with an abdominal aortic aneurysm.The surgeon accidentally covered the left internal iliac artery with the stent (plc201400).It was reported that the surgeon did not try to correct the coverage and the cause of the accidental coverage is unknown.No patient consequences was reported.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14392191
Report Number3013164176-2022-01372
Device Sequence Number20511909
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexMale